# SDR 06FDEA04184

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,304 hours, 31,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER SILL AFT STUB FRAME AT STATION 540 IS CRACKED ALONG INBD RADIUS.  FABRICATED AND INSTALLED NEW STUB FRAME PER FEDEX DWG 53FX1349 REV   F AND SRM 51-30-02 PG 13.
